Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 127, Number 12
HTML articles powered by AMS MathViewer

Invariant measures for certain linear fractional transformations mod 1
Karlheinz Gröchenig and Andrew Haas PDF
Proc. Amer. Math. Soc. 127 (1999), 3439-3444
An embedding theorem for Lie algebras
Anetta Bajer and Jon F. Carlson PDF
Proc. Amer. Math. Soc. 127 (1999), 3445-3449
Focal loci of families and the genus of curves on surfaces
Luca Chiantini and Angelo Felice Lopez PDF
Proc. Amer. Math. Soc. 127 (1999), 3451-3459
Existence of homogeneous ideals fitting into long Bourbaki sequences
Mutsumi Amasaki PDF
Proc. Amer. Math. Soc. 127 (1999), 3461-3466
The $K$-homology class of the Euler characteristic operator is trivial
Jonathan Rosenberg PDF
Proc. Amer. Math. Soc. 127 (1999), 3467-3474
On tightness and depth in superatomic Boolean algebras
Saharon Shelah and Otmar Spinas PDF
Proc. Amer. Math. Soc. 127 (1999), 3475-3480
The Diophantine equation $b^2X^4-dY^2=1$
Michael A. Bennett and Gary Walsh PDF
Proc. Amer. Math. Soc. 127 (1999), 3481-3491
Toric degenerations and vector bundles
Joseph Gubeladze PDF
Proc. Amer. Math. Soc. 127 (1999), 3493-3494
Catenarity in module-finite algebras
Shiro Goto and Kenji Nishida PDF
Proc. Amer. Math. Soc. 127 (1999), 3495-3502
Derivations and the integral closure of ideals
Reinhold Hübl and Appendix by Irena Swanson PDF
Proc. Amer. Math. Soc. 127 (1999), 3503-3511
A morphism of intersection homology induced by an algebraic map
Andrzej Weber PDF
Proc. Amer. Math. Soc. 127 (1999), 3513-3516
$\mathbf {Z}_n$-graded polynomial identities of the full matrix algebra of order $n$
Sergei Yu. Vasilovsky PDF
Proc. Amer. Math. Soc. 127 (1999), 3517-3524
An analytic invariant of ordinary curve singularities
Joaquim Roé PDF
Proc. Amer. Math. Soc. 127 (1999), 3525-3526
Uniqueness theorem for a Cauchy problem with hysteresis
Jana Kopfová PDF
Proc. Amer. Math. Soc. 127 (1999), 3527-3532
On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb {R}^4$
Allan Greenleaf, Andreas Seeger and Stephen Wainger PDF
Proc. Amer. Math. Soc. 127 (1999), 3533-3545
Lacunary sets based on Lorentz spaces
Raymond J. Grinnell PDF
Proc. Amer. Math. Soc. 127 (1999), 3547-3556
Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces
Donal O’Regan PDF
Proc. Amer. Math. Soc. 127 (1999), 3557-3564
An uncertainty inequality involving $L^1$ norms
Enrico Laeng and Carlo Morpurgo PDF
Proc. Amer. Math. Soc. 127 (1999), 3565-3572
Stability of the fixed point property of Hilbert spaces
Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 127 (1999), 3573-3581
Irreducible representations of the Cuntz algebra $\mathcal {O}_N$
Eui-Chai Jeong PDF
Proc. Amer. Math. Soc. 127 (1999), 3583-3590
Convolution with affine arclength measures in the plane
Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 127 (1999), 3591-3592
A reconstruction formula for band limited functions in $L_2(R^d)$
Isaac Pesenson PDF
Proc. Amer. Math. Soc. 127 (1999), 3593-3600
Chaotic polynomials on Fréchet spaces
Alfredo Peris PDF
Proc. Amer. Math. Soc. 127 (1999), 3601-3603
Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators
Jacek Dziubański PDF
Proc. Amer. Math. Soc. 127 (1999), 3605-3613
Decomposing symmetrically continuous and Sierpinski-Zygmund functions into continuous functions
Krzysztof Ciesielski PDF
Proc. Amer. Math. Soc. 127 (1999), 3615-3622
Dimension of the global attractor for damped nonlinear wave equations
Zhou Shengfan PDF
Proc. Amer. Math. Soc. 127 (1999), 3623-3631
Global attractor in autonomous competitive Lotka-Volterra systems
Zhanyuan Hou PDF
Proc. Amer. Math. Soc. 127 (1999), 3633-3642
New parameters for Fuchsian groups of genus $2$
Bernard Maskit PDF
Proc. Amer. Math. Soc. 127 (1999), 3643-3652
Entropy estimates for some $\mathbf {C}^\ast$-endomorphisms
Valentin Deaconu PDF
Proc. Amer. Math. Soc. 127 (1999), 3653-3658
Products of orthogonal projections
Timur Oikhberg PDF
Proc. Amer. Math. Soc. 127 (1999), 3659-3669
The connected stable rank of the purely infinite simple $C^*$-algebras
Yifeng Xue PDF
Proc. Amer. Math. Soc. 127 (1999), 3671-3676
Convergence of the steepest descent method for accretive operators
Claudio H. Morales and Charles E. Chidume PDF
Proc. Amer. Math. Soc. 127 (1999), 3677-3683
Morse indices and exact multiplicity of solutions to semilinear elliptic problems
Junping Shi and Junping Wang PDF
Proc. Amer. Math. Soc. 127 (1999), 3685-3695
Tight contact structures via dynamics
John Etnyre and Robert Ghrist PDF
Proc. Amer. Math. Soc. 127 (1999), 3697-3706
New $\Sigma ^1_3$ facts
Sy D. Friedman PDF
Proc. Amer. Math. Soc. 127 (1999), 3707-3709
Constructive models of uncountably categorical theories
Bernhard Herwig, Steffen Lempp and Martin Ziegler PDF
Proc. Amer. Math. Soc. 127 (1999), 3711-3719
On a problem of Dynkin
Yuan-chung Sheu PDF
Proc. Amer. Math. Soc. 127 (1999), 3721-3728
Openness and monotoneity of induced mappings
Włodzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 127 (1999), 3729-3731
Consonance and topological completeness in analytic spaces
Ahmed Bouziad PDF
Proc. Amer. Math. Soc. 127 (1999), 3733-3737
Estimates of derivatives of the heat kernel on a compact Riemannian manifold
Elton P. Hsu PDF
Proc. Amer. Math. Soc. 127 (1999), 3739-3744